# SDR CA140619013

- Difficulty date: May 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pac 750XL
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AS REPORTED BY THE FBO WHO IS HANDLING THE REPAIR OF THE ENGINE, A POWER LOSS OCCURRED WITH FLAMES COMING OUT OF THE EXHAUST. THE AIRCRAFT APPARENTLY LANDED SAFELY. THE ENGINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THE FBO REPORTED SIGNIFICANT HOT SECTION DAMAGE ON THE ENGINE.
